# SDR UIEA2018031200371

- Difficulty date: March 11, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N651GT
- Make and model: Boeing 767231
- Aircraft serial: 22570
- Aircraft time: 84,831 hours, 24,353 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK INDICATION NOTED DURING OPEN HOLE INSPECTION OF THE LT FAILSAFE.  REPAIRED THE FAILSAFE IAW S/B 767-53A0100, REV 3 FIG 3 & REINSTALLED IAW SRM 51-10-00.
